HyperKähler manifolds and birational transformations

Yi Hu, S. T. Yau

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)557-574
Number of pages18
JournalAdvances in Theoretical and Mathematical Physics
Volume6
Issue number3
StatePublished - May 2002

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Mathematics(all)

Cite this

HyperKähler manifolds and birational transformations. / Hu, Yi; Yau, S. T.

In: Advances in Theoretical and Mathematical Physics, Vol. 6, No. 3, 05.2002, p. 557-574.

Research output: Contribution to journalArticle

@article{32a852e8b4b644dd89283347cad0c9be,
title = "HyperK{\"a}hler manifolds and birational transformations",
author = "Yi Hu and Yau, {S. T.}",
year = "2002",
month = "5",
language = "English (US)",
volume = "6",
pages = "557--574",
journal = "Advances in Theoretical and Mathematical Physics",
issn = "1095-0761",
publisher = "International Press of Boston, Inc.",
number = "3",

}

TY - JOUR

T1 - HyperKähler manifolds and birational transformations

AU - Hu, Yi

AU - Yau, S. T.

PY - 2002/5

Y1 - 2002/5

UR - http://www.scopus.com/inward/record.url?scp=33644900884&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33644900884&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33644900884

VL - 6

SP - 557

EP - 574

JO - Advances in Theoretical and Mathematical Physics

JF - Advances in Theoretical and Mathematical Physics

SN - 1095-0761

IS - 3

ER -